Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the discontinuous $\zeta$-groups defined by rational normal curves in a space of $n$ dimensions


Author: J. W. Young
Journal: Bull. Amer. Math. Soc. 16 (1910), 363-368
DOI: https://doi.org/10.1090/S0002-9904-1910-01916-9
Cited work: Bull. Amer. Math. Soc., Volume 14, Number 8 (1908), 363--367
MathSciNet review: 1558922
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1910-01916-9

American Mathematical Society